||Potentiation of Phosphorus Insecticides by Phenothiazine Derivatives: Possible Hazard, with Report of a Fatal Case.
Arterberry, John D. ;
Bonifaci, Robert W. ;
Nash, Edward W. ;
Quinby., Griffith E. ;
||Communicable Disease Center, Atlanta, Ga.
||PB-280 569; PB-280 565
Industrial medicine ;
Phosphorus organic compounds ;
Cholinesterase inhibitors ;
Toxic diseases ;
Signs and symptoms ;
Clinical medicine ;
Phosphorothioic acid/O-O-(dimethyl-ester)-O-(nitrophenyl-ester) ;
Occupational safety and health
||Most EPA libraries have a fiche copy filed under the call number shown. Check with individual libraries about paper copy.
||A mentally deficient apple rancher developed moderate signs of organic phosphorus poisoning when his blood cholinesterases were inactivated to near zero after exposure to Phosdrin and parathion. Symptomatic therapy included promazine on the 9th through the 12th days of illness. The patient became more agitated, and some signs of poisoning returned during attempted tranquilization. After about the 8th dose of promazine (Sparine) hydrochloride in 3 days, the patient developed convulsions, hypotension, and apnea, and died. The possible hazard of phenothiazine-derived drugs may outweigh their therapeutic value in the treatment of organic phosphorus poisoning.
||Included in PB-280 565, Journal articles on toxicology. Group 12.
||Pub. in Jnl. of the American Medical Association, v182 p848-850, 24 Nov 62.
||Included in the report, Journal Articles on Toxicology, Group 12, PB-280 565.
||Journal articles on toxicology. Group 12.
||Reprint: Potentiation of Phosphorus Insecticides by Phenothiazine Derivatives: Possible Hazard, with Report of a Fatal Case,
|PUB Date Free Form
||6T; 6J; 6E; 57Y; 57U; 57E; 68G; 68E
||(Order as PB-280 565, MF A01)